# SDR DALA1160563763

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 33,225 hours, 12,452 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LT WING FWD TRUNNION FITTING O/B FITTING LWR LUG INBOARD SIDE, CORROSION ON ALL 4 LUGS O/B SIDE AND PITTING IN BORE ON O/B LWR LUG. REF EA 12-487906-12 ME03.
